| Model Number |
3716 |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
03/17/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported patient scs 3716 ipg was not providing effective therapy.Ipg was explanted and replaced with competitor's ipg at an unknown date.Bsx ipg offered features not available in 3716 devices.
Additional Manufacturer Narrative
B3-date of event is estimated.D6b-date of explant is unknown the results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.